Torsion Theories in Non-Additive Categories.
Manuscripta mathematica, Tome 12 (1974), pp. 285-306
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1974__12_154242,
author = {Basil A. Rattray},
title = {Torsion {Theories} in {Non-Additive} {Categories.}},
journal = {Manuscripta mathematica},
pages = {285--306},
year = {1974},
volume = {12},
zbl = {0283.18002},
url = {http://geodesic.mathdoc.fr/item/MM2_1974__12_154242/}
}
Basil A. Rattray. Torsion Theories in Non-Additive Categories.. Manuscripta mathematica, Tome 12 (1974), pp. 285-306. http://geodesic.mathdoc.fr/item/MM2_1974__12_154242/